MathSciNet Relay Station
MathSciNet bibliographic data
MR2394723 20F67
Belegradek, Igor; Szczepański, Andrzej Endomorphisms of relatively hyperbolic groups. With an appendix by Oleg V. Belegradek. Internat. J. Algebra Comput. 18 (2008), no. 1, 97–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement